en
Scientific article
English

Optimized Schwarz Methods for Maxwell's Equations

Published inSIAM journal on scientific computing, vol. 31, no. 3, p. 2193-2213
Publication date2009-01
Citation (ISO format)
DOLEAN MAINI, Victorita, GANDER, Martin Jakob, GERARDO-GIORDA, L. Optimized Schwarz Methods for Maxwell’s Equations. In: SIAM journal on scientific computing, 2009, vol. 31, n° 3, p. 2193–2213. doi: 10.1137/080728536
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal1064-8275
74views
1downloads

Technical informations

Creation09/12/2023 2:24:47 PM
First validation09/13/2023 2:26:01 PM
Update time09/27/2023 2:47:23 PM
Status update09/27/2023 2:47:23 PM
Last indexation01/18/2024 12:50:08 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack